Trace formulas and $p$-essentially normal properties of quotient modules on the bidisk
Artikel i vetenskaplig tidskrift, 2012

Let M be an invariant subspace of the multiplication operators M-z and M-w on the Hardy or Bergman space on D-2 = {(z,w) : |z|, |w| < 1}, and S-f = PM perpendicular to MfPM perpendicular to be the compressions on the quotient module M-perpendicular to of the multiplication operators M-f. We study the Schatten-von Neumann, in particular trace and weak trace class, properties of commutators [S-f*, S-f], and we prove the trace formulas for the commutators. Similar trace formulas for Hankel type operators are also obtained.

Hilbert module

trace class

quotient module

essentially normal quotient

k-homology

hankel-operators

reproducing kernels

spaces

normal hilbert modules

commutators

extensions

Hilbert-Schmidt class

Författare

K. Y. Guo

Fudan University

K. Wang

Fudan University

Genkai Zhang

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Journal of Operator Theory

0379-4024 (ISSN)

Vol. 67 2 511-535

Ämneskategorier

Matematik